# SDR SWAA2022062721350

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 50,779 hours, 25,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT NEEDS ADJUSTMENT. (IT CONTACTS FLOOR WHILE CLOSING) / [01] ADJUSTED AFT ENTRY DOOR SLIDE PER MT 725-61-06 (REM/INSTL - SLIDE REMOVAL AND INSTALLATION) [TTG8Q00D4JS7]
